# SDR CA060619006

- Difficulty date: June 6, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna 180C
- Aircraft time: 3,901 hours
- Engine: Cont O470L
- Propeller: Mcauly 2A36C29
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C2343
- Condition: Cracked
- Location: Propeller
- Part time: 3,564 hours
- Component: Propeller, Mcauly, 2A36C29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCCAULEY PROPELLER 2A36C29-AG, SERIAL NR 591003, WORK ORDER NR T69972, C-FLVF.  PROPELLER RECEIVED FOR 10 YEAR OVERHAUL.  LAST OVERHAUL 1996, NOW 442.5 HOURS SINCE OVERHAUL.  FOUND HUB C2343, SERIAL NR 591003, CRACKED IN THREADS THAT THE BLADE RETENTION NUT SCREW INTO, FOUND WITH EDDY CURRENT.
